# SDR SIMA20250322001

- Difficulty date: March 22, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N250NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000635
- Aircraft time: 20,933 hours, 13,988 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PASSENGER ENTRY PHOTOLUMINESCENT INDICATOR STRIP LIGHT INOP. RAR FWD PASSENGER ENTRY PHOTO LUMINESCENT INDICATOR STRIP LIGHT IAW ERJ-175 AMM 33-50-21/400. NO FURTHER DEFECTS NOTED. OPS CHECK GOOD.
